MathSciNet Relay Station
MathSciNet bibliographic data
MR261020 31.11
Dzagnidze, O. P. The universal harmonic function in the space $E\sb{n}$. (Russian) Sakharth. SSR Mecn. Akad. Moambe 55 1969 41–44.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement